Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Started drinking alcohol, left medication half way for treating bladder infection. Infection back with strong smell

early this month i went to this clinic to treaT WHAT I BELIEVE a bladder infection i took the test and came out that she said was a bladder infection they perscribed me some sulfamethox- trimethoprim ds which i took halfway and started to drink alcohol then tried to finish it later which did not workout now i am back with the infectionhurting but now with a strong odor smell is not pleasant do you think this is just a bladder infection again or something else?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Yes it could be bladder infection. First you should have a routine urine examination and urine culture and sensitivity. This will identify if there is any urinary tract infection which could be a cause for that pain. Antibiotics may be required if urinary infection is identified . Antibiotics should be prescribed by your doctor based on culture and sensitivity report. Drinking of plenty of water will help if Urinary tract infection is detected.

You should reduce your alcohol consumption or better stop it for a good health.
Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty,
Associate Professor,
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor